# SDR CALA2018060531320

- Difficulty date: May 19, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323151720100
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE STRINGER 41R SPLICE BETWEEN FRAMES 30 AND 31, IN THE FWD CARGO BILGE AREA.   REMOVED & REPLACED THE STRINGER SPLICE IAW SRM 51-72-11-911-001, AND 51-42-11-001-2E
